# SDR CA021204008

- Difficulty date: November 19, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,469 hours
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105267
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) LOSS OF CONTROL AT/ON TAKEOFF 200KM. CARBUETOR MALFUNCTION.
